# SDR IPXA2019071544444

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 58,831 hours, 19,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64053
- Part serial: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 EMERGENCY LIGHT INOP. RPL EMERGENCY LIGHT BATTERY PACK.
